# SDR AUS20010803

- Difficulty date: July 31, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T63041
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 40,536 cycles
- Component: Landing Gear Ret, Boeing, 273T63016
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR FORWARD DRAG BRACE DOWNLOCK ACTUATOR FAULTY. INVESTIGATION FOUND THE ACTUATOR PISTON ROD DETACHED FROM THE ACTUATOR BODY DUE TO FAILURE OF THE PISTON ROD IN THE THREADEDAREA WHICH ENGAGES THE PISTON RETAINING NUT.
